Alert archive / Wisconsin / Wind Chill Advisories in 2018
Wind Chill Advisory 8, NWS La Crosse, WI
NWS La Crosse, WI issued this wind chill advisory at Feb 4, 2018, 2:46 PM CST for 7 counties in Wisconsin. It took effect at Feb 4, 2018, 9:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2018, 2:46 PM CST (20:46 UTC)
- In effect from
- Feb 4, 2018, 9:00 PM CST
- Expired
- Feb 5, 2018, 9:00 AM CST
- In force
- 12 hr
- Issued by
- NWS La Crosse, WI
Counties Adams County, WI, Clark County, WI, Jackson County, WI, Juneau County, WI, Monroe County, WI, Taylor County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 75 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 295 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
508 WWUS43 KARX 042046 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 246 PM CST Sun Feb 4 2018 ...Bitter Cold Wind Chills Tonight Then Accumulating Snow Monday... .Bitter Cold Wind Chills of 15 to 30 below will be seen across central Wisconsin Tonight into Monday morning. Snow will then spread into areas mainly south of Interstate 90 Monday. The heaviest accumulations are expected to be along and south of a line from Charles City Iowa to Boscobel Wisconsin, where 3 to 5 inches of snow should fall. IAZ018-019-029-030-WIZ061-050500- /O.NEW.KARX.WW.Y.0005.180205T1500Z-180206T0100Z/ Floyd-Chickasaw-Fayette-Clayton-Grant- Including the cities of Charles City, New Hampton, Oelwein, Elkader, and Platteville 246 PM CST Sun Feb 4 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM TO 7 PM CST MONDAY... * WHAT...Snow expected. Plan on slippery road conditions, including during the evening commute on Monday. Total snow accumulations of 3 to 5 inches are expected. * WHERE...In Iowa, Floyd, Chickasaw, Fayette and Clayton County. In Wisconsin, Grant County. * WHEN...9 AM to 7 PM Monday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ WIZ017-029-034-050500- /O.NEW.KARX.WC.Y.0008.180205T0300Z-180205T1500Z/ Taylor-Clark-Jackson- Including the cities of Medford, Neillsville, and Black River Falls 246 PM CST Sun Feb 4 2018 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST MONDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 15 to 30 below zero. * WHERE...Taylor, Clark and Jackson County. * WHEN...9 PM this evening to 9 AM Monday. * ADDITIONAL DETAILS...If you must venture out, bundle up and dress in layers, making sure to cover any exposed skin. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ DAS/04
4 follow-up statements
404 WWUS43 KARX 050314 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 914 PM CST Sun Feb 4 2018 ...Cold Wind Chills Tonight with Accumulating Snow Monday... .Cold wind chill readings of 15 to 30 below zero will be seen across parts of central and western Wisconsin into Monday morning. Snow will then spread into areas mainly south of Interstate 90 Monday. The heaviest accumulations are expected along and south of a line from Charles City Iowa to Boscobel Wisconsin, where 3 to 5 inches of snow is forecast. WIZ042>044-053-051200- /O.EXA.KARX.WC.Y.0008.000000T0000Z-180205T1500Z/ Monroe-Juneau-Adams-Vernon- Including the cities of Sparta, Tomah, Mauston, Friendship, and Viroqua 914 PM CST Sun Feb 4 2018 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST MONDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 15 below zero to 25 below zero. * WHERE...Monroe, Juneau, Adams and Vernon Counties * WHEN...Now to 9 AM Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ IAZ018-019-029-030-WIZ061-051200- /O.CON.KARX.WW.Y.0005.180205T1500Z-180206T0100Z/ Floyd-Chickasaw-Fayette-Clayton-Grant- Including the cities of Charles City, New Hampton, Oelwein, Elkader, and Platteville 914 PM CST Sun Feb 4 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CST MONDAY... * WHAT...Snow expected. Plan on slippery road conditions, including during the evening commute on Monday. Total snow accumulations of 3 to 5 inches are expected. * WHERE...In Iowa, Floyd, Chickasaw, Fayette and Clayton County. In Wisconsin, Grant County. * WHEN...9 AM to 7 PM Monday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ WIZ017-029-034-051200- /O.CON.KARX.WC.Y.0008.000000T0000Z-180205T1500Z/ Taylor-Clark-Jackson- Including the cities of Medford, Neillsville, and Black River Falls 914 PM CST Sun Feb 4 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 15 below zero to 25 below zero. * WHERE...Taylor, Clark and Jackson Counties. * WHEN...Now to 9 AM Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ Lawrence
084 WWUS43 KARX 050830 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 230 AM CST Mon Feb 5 2018 ...Cold Wind Chills This Morning, Accumulating Snow This Afternoon... .Bitter cold wind chills of 15 to 30 below zero across parts of central and western Wisconsin this morning. Bundle up and protect yourself from the cold. Snow spreads west to east across the area today, mainly south of Interstate 90. The higher amounts of 3 to 5 inches will fall across northeast Iowa into southwest Wisconsin - with the bulk of that coming during the afternoon. Where the snow falls, roads will become snow covered and slippery, especially as the day wears on. There will be impacts to the evening commute. IAZ008>011-WIZ054-055-051630- /O.EXA.KARX.WW.Y.0005.180205T1500Z-180206T0100Z/ Mitchell-Howard-Winneshiek-Allamakee-Crawford-Richland- Including the cities of Osage, Cresco, Decorah, Waukon, Prairie Du Chien, and Richland Center 230 AM CST Mon Feb 5 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CST THIS EVENING... * WHAT...Snow expected. Plan on slippery road conditions, including the evening commute. Total snow accumulations of 3 to 4 inches are expected. * WHERE...Portions of northeast Iowa and southwest Wisconsin. * WHEN...9 AM to 7 PM today. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ IAZ018-019-029-030-WIZ061-051630- /O.CON.KARX.WW.Y.0005.180205T1500Z-180206T0100Z/ Floyd-Chickasaw-Fayette-Clayton-Grant- Including the cities of Charles City, New Hampton, Oelwein, Elkader, and Platteville 230 AM CST Mon Feb 5 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CST THIS EVENING... * WHAT...Snow expected. Plan on slippery road conditions, including the evening commute. Total snow accumulations of 4 to 5 inches are expected. * WHERE...Portions of northeast Iowa and southwest Wisconsin. * WHEN...9 AM to 7 PM today. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ WIZ017-029-034-042>044-053-051500- /O.CON.KARX.WC.Y.0008.000000T0000Z-180205T1500Z/ Taylor-Clark-Jackson-Monroe-Juneau-Adams-Vernon- Including the cities of Medford, Neillsville, Black River Falls, Sparta, Tomah, Mauston, Friendship, and Viroqua 230 AM CST Mon Feb 5 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 15 to 30 below zero. * WHERE...Portions of central Wisconsin. * WHEN...Now to 9 AM this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$
948 WWUS43 KARX 051256 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 656 AM CST Mon Feb 5 2018 ...Cold Wind Chills This Morning, Accumulating Snow This Afternoon... .Bitter cold wind chills of 15 to 30 below zero across parts of central and western Wisconsin through mid morning. Bundle up and protect yourself from the cold. Snow was spreading eastward across southwest Minnesota and northwest Iowa early this morning, and will advance to the Mississippi River before the noon hour. Southwest Wisconsin can expected a snowy afternoon. Most of the accumulating snow will hold south of Interstate 90, with 3 to 5 inches expected for northeast Iowa and southwest Wisconsin. Much of that will come in the afternoon. Where the snow falls, roads will become snow covered and slippery, especially as the day wears on. There will be impacts to the evening commute. IAZ008>011-018-019-029-030-WIZ054-055-061-052100- /O.CON.KARX.WW.Y.0005.180205T1500Z-180206T0100Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Crawford-Richland-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Prairie Du Chien, Richland Center, and Platteville 656 AM CST Mon Feb 5 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * WHAT...Snow expected. Plan on slippery road conditions, including the evening commute. Total snow accumulations of 3 to 5 inches are expected. * WHERE...Portions of northeast Iowa and southwest Wisconsin. * WHEN...9 AM to 7 PM today. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ WIZ017-029-034-042>044-053-051500- /O.CON.KARX.WC.Y.0008.000000T0000Z-180205T1500Z/ Taylor-Clark-Jackson-Monroe-Juneau-Adams-Vernon- Including the cities of Medford, Neillsville, Black River Falls, Sparta, Tomah, Mauston, Friendship, and Viroqua 656 AM CST Mon Feb 5 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 15 to 30 below zero. * WHERE...Portions of central Wisconsin. * WHEN...Now to 9 AM this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ Rieck
109 WWUS43 KARX 051456 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 856 AM CST Mon Feb 5 2018 ...Accumulating Snow This Afternoon... .Snow was spreading east across southwest Minnesota and western Iowa this morning. This snow will continue advancing eastward to the Mississippi River before the noon hour and then along and south of I-90 through the afternoon. Most of the higher rate and accumulating snow is expected to hold south of Interstate 90. Three to 5 inches of snow is expected for portions of northeast Iowa into far southwest Wisconsin. Plan on roads becoming snow covered and slippery, especially as the day wears on. There will be impacts to the evening commute. WIZ017-029-034-042>044-053-051600- /O.EXP.KARX.WC.Y.0008.000000T0000Z-180205T1500Z/ Taylor-Clark-Jackson-Monroe-Juneau-Adams-Vernon- Including the cities of Medford, Neillsville, Black River Falls, Sparta, Tomah, Mauston, Friendship, and Viroqua 856 AM CST Mon Feb 5 2018 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... Wind chills have improved this morning into the single digits and teens below zero. Therefore the wind chill will be allowed to expire at 9 am. $$ IAZ008>011-018-019-029-030-WIZ054-055-061-052300- /O.CON.KARX.WW.Y.0005.180205T1500Z-180206T0100Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Crawford-Richland-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Prairie Du Chien, Richland Center, and Platteville 856 AM CST Mon Feb 5 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * WHAT...Snow expected. Plan on roads becoming snow covered and slippery, including during the evening commute. Total snow accumulations of 3 to 5 inches are expected. * WHERE...Portions of northeast Iowa and far southwest Wisconsin. * WHEN...9 AM to 7 PM today. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ DAS
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 4, 2:22 PM CST, 24 minutes earlier.
Area forecast discussion, Feb 4, 2:22 PM CST, 24 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
222 PM CST Sun Feb 4 2018
.SHORT TERM...(This evening through Tuesday)
Issued at 222 PM CST Sun Feb 4 2018
An area of high pressure at the surface will drift from South
Dakota and Nebraska east into Illinois by Monday morning. The
position of the high will keep skies mostly clear over central
Wisconsin through the night with temperatures dropping into the
single digits below zero. The winds will come around to the
southwest on the back side of the high with speeds generally in
the 5 to 10 mph range. This will drop the wind chills into the 20
to 25 below range and will post a wind chill advisory to cover
this.
Attention then swings to the system to zip across the Midwest
Monday. The short wave trough just off the Pacific Northwest coast
today will rapidly move southeast in the strong northwest flow
aloft. The models do show this wave coming across Iowa and
Illinois with a positive tilt but looks to be strengthening as it
tries to deepen. This should bring a round of moderate pv
advection across Iowa including the southern parts of the forecast
area. This system will also bring in a band of moderate
frontogenesis in the mid-levels, especially in the 650-550 mb
layer, that will move across northern Iowa. With the best
isentropic up glide staying farther south closer to the baroclinic
zone, it appears the frontogenesis will be the main driver in
where and how much snow falls. Still some differences between the
models with the location and strength, most notably the 04.12Z NAM
which is a bit farther north. Currently thinking there will be
band of 3 to 4 inches across the southern tier of counties and
will go with a winter weather advisory for this snow.
.LONG TERM...(Tuesday night through Sunday)
Issued at 222 PM CST Sun Feb 4 2018
Another round of some light snow will be possible Tuesday night
into Wednesday morning. The 04.00Z models starting showing a short
wave trough diving southeast out of the Canadian Rockies and the
04.12Z runs of continued this trend. This wave also looks to come
in with a positive tilt keeping the pv advection in the 500-300 mb
layer weak. Not much of a frontogenesis signal and only a 1 to 2
ubar/s response on the 280K isentropic signal. Forecast soundings
from the 04.12Z GFS show the potential for a deep dendritic growth
zone but the omega through it is not that impressive so having
just a chance of snow in that period seems reasonable.
With no substantial pattern change, another short wave trough
looks to move across the region Thursday night into Friday on the
northwest flow aloft. This wave looks to be very similar to ones
before it and looks to have the potential to bring another round
of snow to much of the area. After this system, lots of model
differences start to show up heading into next weekend with the
04.12Z ECMWF advertising zonal flow over the Upper Midwest while
the GFS digs a strong short wave into the southern Rockies and
forms a long wave trough over the central part of the country. For
now, will just have some low snow chances until more of model
consensus develops.
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1132 AM CST Sun Feb 4 2018
VFR conditions expected through most of the period. Will then be
watching low pressure spread snow into the area from west to east
later Monday morning which will likely reduce the visibility into
MVFR range at KRST by 15z. KLSE is expected to remain VFR with
P6SM snow flurries moving in after 16z. Looking further, expect
conditions to deteriorate during the afternoon as bulk of snow
moves in. Looking like snow accumulations will be 1/2 to 1 inch
through the afternoon hours at both KLSE/KRST with heavier
accumulations to the south across far northeast IA/southwest WI.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Winter Weather Advisory from 9 AM to 7 PM CST Monday for WIZ061.
Wind Chill Advisory from 9 PM this evening to 9 AM CST Monday
for WIZ017-029-034.
MN...None.
IA...Winter Weather Advisory from 9 AM to 7 PM CST Monday for IAZ018-
019-029-030.
&&
SHORT TERM...04
LONG TERM...04
AVIATION...DASHazardous weather outlook, Feb 4, 4:08 AM CST, 10 hours 38 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 408 AM CST Sun Feb 4 2018 IAZ008>011-018-019-029-030-MNZ094>096-WIZ053>055-061-051100- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Mower-Fillmore-Houston-Vernon-Crawford-Richland-Grant- 408 AM CST Sun Feb 4 2018 This Hazardous Weather Outlook is for portions of northeast Iowa, southeast Minnesota, and southwest Wisconsin. .DAY ONE...Today and Tonight Wind chills of 10 to 20 below zero late tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday Snow is likely Monday, mainly south of Interstate 90. Some accumulations are possible. There are more snow chances for Thursday and Friday. .SPOTTER INFORMATION STATEMENT... No action needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. MNZ079-086>088-WIZ017-029-032>034-041>044-051100- Wabasha-Dodge-Olmsted-Winona-Taylor-Clark-Buffalo-Trempealeau- Jackson-La Crosse-Monroe-Juneau-Adams- 408 AM CST Sun Feb 4 2018 This Hazardous Weather Outlook is for portions of southeast Minnesota into north central Wisconsin. .DAY ONE...Today and Tonight Wind chills of 15 to 25 below zero late tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday Snow chances Monday, with a higher threat south of Interstate 90. Minor accumulations possible. There are more snow chances for Thursday and Friday. .SPOTTER INFORMATION STATEMENT... No action needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Rieck
In the hours before
Local storm report, Feb 4, 10:22 AM CST, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1022 AM CST SUN FEB 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM SNOW MONTANA 44.34N 91.67W
02/04/2018 E4.5 INCH BUFFALO WI PUBLIC
&&Local storm report, Feb 4, 10:24 AM CST, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1024 AM CST SUN FEB 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM SNOW RIDGEWAY 43.91N 91.56W
02/04/2018 E3.0 INCH WINONA MN PUBLIC
&&Local storm report, Feb 4, 10:49 AM CST, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1049 AM CST SUN FEB 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM SNOW 6 N NORTHFIELD 44.54N 91.11W
02/04/2018 E5.5 INCH JACKSON WI PUBLIC
&&Local storm report, Feb 4, 10:50 AM CST, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1050 AM CST SUN FEB 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 AM SNOW CASHTON 3NNW 43.79N 90.80W
02/04/2018 M3.0 INCH MONROE WI CO-OP OBSERVER
CO-OP OBSERVER STATION CTNW3, CASHTON 3NNW.
0800 AM SNOW 4 NW EITZEN 43.56N 91.51W
02/04/2018 M3.0 INCH HOUSTON MN COCORAHS
COCORAHS STATION MN-HS-4, 4 NW EITZEN.
0800 AM SNOW 3 WNW VIOLA 43.53N 90.74W
02/04/2018 M2.5 INCH VERNON WI COCORAHS
COCORAHS STATION WI-VR-3, 3 WNW VIOLA.
0700 AM SNOW HILLSBORO 2SW 43.63N 90.38W
02/04/2018 M3.4 INCH VERNON WI CO-OP OBSERVER
CO-OP OBSERVER STATION HLBW3, HILLSBORO 2SW.
0700 AM SNOW 1 WNW MOUNT ZION 43.26N 90.76W
02/04/2018 M2.6 INCH CRAWFORD WI COCORAHS
COCORAHS STATION WI-CR-1, 1 WNW MOUNT ZION.
0700 AM SNOW ALTURA 5W 44.06N 92.04W
02/04/2018 M2.0 INCH WINONA MN CO-OP OBSERVER
CO-OP OBSERVER STATION ALTM5, ALTURA 5W.
0700 AM SNOW SPRING VALLEY 43.69N 92.39W
02/04/2018 M0.6 INCH FILLMORE MN CO-OP OBSERVER
CO-OP OBSERVER STATION SPGM5, SPRING VALLEY.
0700 AM SNOW 3 WNW KENDALL 43.81N 90.44W
02/04/2018 M4.4 INCH MONROE WI COCORAHS
COCORAHS STATION WI-MN-4, 3 WNW KENDALL.
0700 AM SNOW NASHUA 2SW 42.94N 92.57W
02/04/2018 M0.2 INCH FLOYD IA CO-OP OBSERVER
CO-OP OBSERVER STATION NHUI4, NASHUA 2SW.
&&Local storm report, Feb 4, 11:28 AM CST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1128 AM CST SUN FEB 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM SNOW VIROQUA 43.56N 90.89W
02/04/2018 E4.3 INCH VERNON WI PUBLIC
&&Local storm report, Feb 4, 11:29 AM CST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1129 AM CST SUN FEB 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 AM SNOW MOUNT HOPE 42.97N 90.86W
02/04/2018 E3.0 INCH GRANT WI PUBLIC
&&The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 2:46 PM CST | Winter Weather Advisory | ARX | Crawford, Grant, Richland | 28 hr |
Nearby
Wind Chill Advisories in Wisconsin, 2018Every wind chill advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.